Les extensions quadratiques des corps non commutatifs et leurs applications

Jean Dieudonné Nancy

TBD mathscidoc:1701.331045

Acta Mathematica, 87, (1), 175-242, 1952.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:34 uploaded by actaadmin ] [ 191 downloads ] [ 0 comments ] [ Cited by 24 ]
@inproceedings{jean1952les,
  title={Les extensions quadratiques des corps non commutatifs et leurs applications},
  author={Jean Dieudonné},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203134059878754},
  booktitle={Acta Mathematica},
  volume={87},
  number={1},
  pages={175-242},
  year={1952},
}
Jean Dieudonné. Les extensions quadratiques des corps non commutatifs et leurs applications. 1952. Vol. 87. In Acta Mathematica. pp.175-242. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203134059878754.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved